MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT
Model Number ADVIA CHEMISTRY XPT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
A falsely elevated concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an advia chemistry xpt instrument.The erroneous result was not reported to the physician(s).The sample was repeated for co2_c on the same analyzer, recovering lower.The lower result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality controls recovered within acceptable ranges at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer site.The cse replaced the cdp (dilution wash pump) tubing, rebuilt the vacuum pump, and cleared the wud (reaction tray washer) pipe.In a subsequent visit, the cse rebuilt vacuum pump and also replaced the cdev (reaction tray wash unit drain valve).Quality controls (qc) recovered acceptably after service intervention.The cause of the event is consistent with instrument related factors.The analyzer is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CHEMISTRY XPT
Common Device Name
ADVIA CHEMISTRY XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
registration #: 3003637681
3-1-2 musashino akishima
tokyo, 196-8 558
JA   196-8558
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key16531150
Report Number2517506-2023-00091
Device Sequence Number5979875
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public00630414595467
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown